# SDR ABXA010754

- Difficulty date: February 28, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N982AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47317
- Aircraft time: 69,863 hours, 81,772 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON INITIAL GEAR EXTENSION AT ILN, NOSE LANDING GEAR DID NOT INDICATE DOWN/LOCKED.  SUBSEQUENTIAL RETRACT/EXTENSION CYCLE YIELDED NORMAL INDICATION.  PERFORMED FUNCTIONAL CHECK IAW DC-9 MM 32-60-00-2-0101, NORMAL INDICATION AT THIS TIME.
